# SDR WX0A2024072932126

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 51,004 hours, 17,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEFT OVERWING EMERGENCY EXIT LIGHT OUT / PERFORMED TSM 33-51-00-810-837-A, SLAVED IN EPSU, NO FIX, REINSTALLED ORIGINAL REF AMM 33-51-38-000-001-A & 33-51-38-400-001-A. FOUND LOOSE GROUND BETWEEN (43WL) PIN 1 AND GROUND, TIGHTENED GROUND SCREW REF ESPM 20-51-50-02. OPS CHECK & BITE TEST OF LEFT OVERWING EMERGENCY EXIT LIGHT GOOD REF AMM 33-51-00-710-007-A & AMM 33-51-00-710-001-A"
